- 1 What happens if I take 3 Excedrin Migraine?
- 2 Why was Excedrin Migraine taken off the market?
- 3 How many days in a row can you take Excedrin Migraine?
- 4 Why is Excedrin hard to find?
- 5 Can you take more than 2 Excedrin Migraine in 24 hours?
- 6 What happens if I take more than 2 Excedrin Migraine in 24 hours?
- 7 Is Excedrin being taken off the market?
- 8 Is there a recall on Excedrin 2020?
- 9 What can I take in place of Excedrin Migraine?
- 10 Is it bad to take Excedrin Migraine every day?
- 11 What is the difference between Excedrin Extra Strength and migraine?
- 12 What are the side effects of Excedrin Migraine?
- 13 Why is there no Excedrin on the shelves?
- 14 What is the generic for Excedrin?
What happens if I take 3 Excedrin Migraine?
Do not take more of Excedrin Migraine than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
Why was Excedrin Migraine taken off the market?
The drugs were sold nationwide and online from March 2018 through September 2020. The recall says because Excedrin contains aspirin and acetaminophen it must be in child-resistant packaging as required by the Poison Prevention Packaging Act.
How many days in a row can you take Excedrin Migraine?
Do not increase your dose or use this drug more often or for longer than directed. Do not use this product for pain lasting longer than 10 days or fever lasting more than 3 days. Use the smallest effective dose. Consult your doctor or pharmacist for more information.
Why is Excedrin hard to find?
Why is there a shortage of Excedrin®? In their official statement, GlaxoSmithKline said they’ve halted production because of “inconsistencies in how we transfer and weigh ingredients.” There isn’t a nationwide shortage yet, but drugstores won’t be able to restock once they run out of their current supply.
Can you take more than 2 Excedrin Migraine in 24 hours?
Adults and children over 12 years old are able to take 2 tablets every 6 hours, with a maximum of 8 tablets in 24 hours. Excedrin Migraine, on the other hand, is FDA-approved for migraine relief, and adults 18 years and older are able to take a maximum of 2 tablets in 24 hours.
What happens if I take more than 2 Excedrin Migraine in 24 hours?
Taking more than 2 caplets in 24 hours may cause an overdose of acetaminophen, one of the ingredients in Excedrin Migraine. Taking too much acetaminophen may damage your liver or cause death. In case of an overdose, get medical help right away or contact a poison control center at 1-800-222-1222.
Is Excedrin being taken off the market?
We have not discontinued any Excedrin products, including Excedrin Extra Strength.
Is there a recall on Excedrin 2020?
GSK Consumer Health issued the recall for five types of Excedrin products toward the end of December 2020. Consumers should immediately check Excedrin bottles to see if there is a hole at the bottom. If there isn’t a hole, the consumers can keep the over-the-counter medicine, according to the recall.
What can I take in place of Excedrin Migraine?
These non-steroidal anti-inflammatory drugs (NSAIDs) are possible Excedrin Migraine alternatives that may help you cope with the pain of a migraine:
- Ibuprofen (Motrin, Advil)
- Naproxen (Aleve, Naprosyn)
Is it bad to take Excedrin Migraine every day?
Acetaminophen, one of the drugs in Excedrin Migraine, can cause severe liver damage. You have a higher risk of liver damage if you take Excedrin Migraine and do any of the following: use more than the maximum daily amount (two caplets in 24 hours)
What is the difference between Excedrin Extra Strength and migraine?
Excedrin Migraine, packaged in red, only treats migraines. Even the lettering on the two boxes are in different positions so consumers can tell them apart. But because both pain medicines contain the same amount of the same active ingredients — acetaminophen, aspirin and caffeine — they are essentially identical.
What are the side effects of Excedrin Migraine?
COMMON side effects
- irritation of the stomach or intestines.
- difficulty sleeping.
- conditions of excess stomach acid secretion.
- stomach cramps.
Why is there no Excedrin on the shelves?
Excedrin Extra Strength and Excedrin Migraine, in both caplets and gel-tablets, are temporarily off the shelves. GlaxoSmithKline, which manufacturers the popular painkillers, pulled the two drugs and temporarily suspended their production after finding irregularities at the plants that make them.
What is the generic for Excedrin?
The Equate is a generic for Excedrin which is a combination of generic Tylenol, aspirin, and caffeine.